# SDR SWAA2025072995690

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 46,356 hours, 28,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR STUCK FORWARD ON SLIDE FWD GALLEY FO SIDE.   RELEASED GIRT BAR ON SLIDE POUCH ON R1 GALLEY SERVICE DOOR IN REFERENCE TO AIRCRAFT MAINTENANCE MANUAL 25-66-00.
